# SDR QXEA2017112700675

- Difficulty date: November 15, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 21,860 hours, 23,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Bs 10-39
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10, BS 39 TO 10.5, RBL 9.25, CORRODED.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-40-05, 51-40-07, 51-40-15, 51-41-05,  AND 51-42-05.
